# SDR CA111011010

- Difficulty date: October 8, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 46,873 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Condition: Seized
- Part time: 564 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER PUSHBACK THE CREW NOTED A HAZE IN THE CABIN AND A BURNING ODOR.  A RAPID DEPLANEMENT WAS CARRIED OUT ON THE RAMP.  MX FOUND THE ACM SEIZED.  THE ACM WAS REPLACED.
